A 34-year-old male asked:
Disclaimer

how much seroquel (quetiapine) and mitrazapine together would cause a fatal overdose?

1 doctor answer
Dr. Donald Jacobson
39 years experience Psychiatry
You need help: If you are suicidal, please call your psychiatrist, 911, or go to the nearest emergency room. We are not in the habit of telling people how to kill themselves or anyone else on this site.If you are truly suicidal, get help asap.
Answered on Sep 16, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A male asked:
Dr. Joseph Weiner
41 years experience Psychiatry
Please get help: Please go to an emergency room and get help. There is hope for you to feel better.
A 27-year-old female asked:
Dr. Robert Grindstaff
37 years experience Addiction Medicine
Fatal combination : Yes they could cause either severe CNS depression or serotonin syndrome both which can be fatal
A 41-year-old member asked:
Dr. Neil Liebowitz
38 years experience Psychiatry
Seroquel (quetiapine) OD: Seroquel (quetiapine) has a wide range of doses from as little as 25mg to over 1000mg that can be used safely. Some people are very sensitive and may ... Read More
A 47-year-old member asked:
Dr. Robert Woods
29 years experience Psychiatry
Overdose = Dangerous: If the overdose was intentional then any dose is dangerous. A suicide attempt is a medical emergency. Seek assistance immediately. The manufacturer re ... Read More
7
7 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month